# SDR VJ9800256

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Detached
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE FELL OFF DOOR.  SLIDE LANYARD DISCONNECTED.  REINSTALLED R1 DOOR SLIDE IAW MM 25-60.
